MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CS-27702-E
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that " on (b)(6) 2025, the doctor indwelling the femoral vein deep venous catheter under the guidance of b-ultrasound.When inserting the guide wire after normal puncture and skin expansion, he found that the guide wire was found kinked, and the catheter could not be successfully guided into the blood vessel.After re unpacking a new set of venous catheter package, the catheter was successfully placed after using the new guide wire, and the patient had no other injury in the process." there was no medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "on (b)(6) 2025, the doctor indwelling the femoral vein deep venous catheter under the guidance of b-ultrasound.When inserting the guide wire after normal puncture and skin expansion, he found that the guide wire was found kinked, and the catheter could not be successfully guided into the blood vessel.After re unpacking a new set of venous catheter package, the catheter was successfully placed after using the new guide wire, and the patient had no other injury in the process." there was no medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The customer returned one guidewire for analysis.The catheter was not returned.Visual analysis of the guidewire revealed multiple kinks and continuous bends throughout the body.Microscopic analysis showed the j-bend was misshapen, but both proximal and distal welds were full and spherical.Visual analysis of the catheter could not be performed as it was not returned for analysis.Kinks in the guidewire were measured at 392mm, 425mm, 440mm, 507mm, and 562mm from the proximal end.A continuous bend was measured from 130mm to 387mm from the proximal end.The guidewire length measured 601mm , which is within the specification of 596mm - 604mm per the guidewire product drawing.The guidewire outer diameter measured 0.79mm, which is within the specification limits of 0.788mm - 0.826mm per the guidewire product drawing.The guidewire was functionally tested per the instructions for use (ifu) provided with this kit, which instructs the user, "thread tip of catheter over guidewire.Sufficient guidewire length must remain exposed at hub end of catheter to maintain a firm grip on guidewire." the guidewire was threaded through the returned 18ga introducer needle/arrow raulerson syringe (ars) subassembly as well as through a lab inventory catheter.The guidewire passed through all the components with little to no resistance at the undamaged portions.Major resistance was encountered at the locations of the kinks.A manual tug test confirmed that the distal and proximal welds were secure and intact.A device history record review was performed and no relevant findings were identified.The ifu provided with this kit informs the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested." the customer report of a kinked guidewire was confirmed based on the returned sample.The returned guidewire passed all relevant visual, dimensional, and functional requirements, and a device history record review revealed no relevant findings.Based on the customer report and the sample received, the potential root cause cannot be confirmed at this time without the catheter being returned.Teleflex will continue to monitor and trend on reports of this nature.

Brand Name
ARROW CVC SET: 2-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23468185
Report Number3006425876-2025-01023
Device Sequence Number8807213
Product Code FOZ
UDI-Device Identifier00801902102362
UDI-Public(01)00801902102362(11)240703(17)260607(10)71F24F1263(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2026
Device Catalogue NumberCS-27702-E
Device Lot Number71F24J1433
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown